MathSciNet Relay Station
MathSciNet bibliographic data
MR972700 (90k:14058) 14N10 (14C17)
Aluffi, Paolo The enumerative geometry of plane cubics. I. Smooth cubics. Trans. Amer. Math. Soc. 317 (1990), no. 2, 501–539.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement